MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR HUMERAL STEM 9 MM STEM DIAMETER 130 MM STEM LENGTH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MODULAR HUMERAL STEM 9 MM STEM DIAMETER 130 MM STEM LENGTH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: country: (b)(6).Complaint sample was evaluated and the reported event was confirmed.Lot #64063155 exhibited a damaged outer tyvek lid so the sterility is compromised.Device history record (dhr) was reviewed and no discrepancies were found.The likely condition of the parts when they left zimmer biomet control is considered conforming based on the evaluation of the returned products, the dhrs review, and the potential transit age of the devices (20 months).The root cause of the reported issue is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that upon inspection in the (b)(6) warehouse, that the package was damaged.No patient involvement.No additional information.

Brand Name
MODULAR HUMERAL STEM 9 MM STEM DIAMETER 130 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10213587
Report Number0001822565-2020-02339
Device Sequence Number19493311
Product Code HSD
UDI-Device Identifier00889024263819
UDI-Public(01)00889024263819(17)280630(10)64063155
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K982981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00430000913
Device Lot Number64063155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1